# SDR HALA2009052000183

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 23,619 hours, 4,563 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Servo Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND HYD LEAK COMING FROM TAIL OF ACFT.  FOUND PACKING ON RUDDER ON RATIO SERVO VALVE TORN.  REMOVED AND REPLACE O-RING ON RUDDER RATIO SERVO VALVE SECURITY AND LEAK CHK OK.
